# SDR COMA9860263

- Difficulty date: September 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N989CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7215
- Engine: Ge CF343A1
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Amplifier
- Part number: 5071T98P02
- Condition: Malfunctioned
- Location: Rt Engine
- Part time: 4,867 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE N1 AND ITT FLUCTUATIONS WHICH EXCEED LIMITS.  COULD NOT DUPLICATE FLUCTUATIONS DURING GROUND RUN.  REPLACED CONTROL AMPLIFIER FOR TROUBLESHOOTING.
